# SDR SWAA2014082631267

- Difficulty date: August 22, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 56,037 hours, 32,909 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER NR 2 TIRES FAILED ON TAKEOFF.  R & R NR 2 MAIN WHEEL ASSEMBLY IAW MM.
